# SDR MASA2009120500121

- Difficulty date: December 5, 2009
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 29,622 hours, 22,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AT 0 IN FLIGHT.  PLACED ON MEL THEN REPLACED RT BPSU.
